# SDR N6WA20100201

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 12,116 hours, 8,538 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Open
- Location: Lavatory Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT CAUTION FOLLOWED BY CABIN ALT MASTER WARNING. COULD NOT CONTROL IN MANUAL.   INSPECTED AND FOUND LAV SERVICE PANEL OPEN, DUMP HANDLE LOCKED OUT AND SERVICE VALVE OPEN. CLOSED ALL PORTS. PERFORMED OPS CHECK OF CABIN PRESSURIZATION OF ACFT & FOUND NO DEFECTS.  OPS CHECK IAW AMM 21-31-00.
